UPM Institutional Repository

On graphs without multicliqual edges


Lim, Chong Keang and Peng, Yee Hock (1981) On graphs without multicliqual edges. Journal of Graph Theory, 5 (4). pp. 443-451. ISSN 0364-9024; ESSN: 1097-0118


An edge which belongs to more than one clique of a given graph is called a multicliqual edge. We find a necessary and sufficient condition for a graph H to be the clique graph of some graph G without multicliqual edges. We also give a characterization of graphs without multicliqual edges that have a unique critical generator. Finally, it is shown that there are infinitely many self-clique graphs having more than one critical generator.

Download File

[img] PDF
a25 - on graphs without multicliqual edges.pdf
Restricted to Repository staff only

Download (2MB)

Additional Metadata

Item Type: Article
Divisions: Universiti Pertanian Malaysia
DOI Number: https://doi.org/10.1002/jgt.3190050416
Publisher: John Wiley & Sons
Keywords: Edges; Multicliqual edge
Depositing User: Mohd Hafiz Che Mahasan
Date Deposited: 14 Apr 2015 03:05
Last Modified: 14 Apr 2015 03:05
Altmetrics: http://www.altmetric.com/details.php?domain=psasir.upm.edu.my&doi=10.1002/jgt.3190050416
URI: http://psasir.upm.edu.my/id/eprint/33887
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item